# SDR TRAX200801098

- Difficulty date: September 3, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 24,494 hours, 20,978 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT CLOSE FROM INSIDE.  DOOR OPS OK PER 52-40-01.
